# SDR CA001128018

- Difficulty date: November 9, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 50,799 hours
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Failed
- Location: Thrust Reverser
- Component: Thrust Reverser, Ge, CF650C2
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ARRIVED ATDESTINATION WITH NO REVERSERS AND NO ANTI SKID. WEATHER AT THE TIME WAS HEAVY RAIN AND FOG. CAPTAIN CALLED FIRE DEPARTMENT FOR HOT BRAKES. WHEELS INSPECTED AFTER COOLING, FOUND #2 AND #8 FUSE BLOWN WHILE AIRCRAFT PARKED.- FOUND LANDING GEARS RELAYS C/B POPPED.  C/B RESET & SYSTEM TESTED SATISFACTORY.- PROXIMITY DETECTOR MODULE UNIT (54GB) RERACKED & STSTEM TESTEDSATISFAFTORY.
